BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2015 >
Volume 9 Number 2 >

Please use this identifier to cite or link to this item:

Title: Lower Bounds on the Directed Sweepwidth of Planar Shapes
Authors: Markov, Minko
Haralampiev, Vladislav
Georgiev, Georgi
Keywords: Decontamination
Lower Bounds
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 9, No 2, (2015), 151p-166p
Abstract: We investigate a recently introduced width measure of planar shapes called sweepwidth and prove a lower bound theorem on the sweepwidth.
ISSN: 1312-6555
Appears in Collections:Volume 9 Number 2

Files in This Item:

File Description SizeFormat
sjc-vol9-num2-2015-p151-p166.pdf295.47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License